Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 103, NWS Columbia, SC

July 2, 20157 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jul 2, 2015, 5:27 PM EDT for 7 counties in South Carolina. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2015, 5:27 PM EDT (21:27 UTC)
Expired
Jul 2, 2015, 6:30 PM EDT
In force
63 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Calhoun County, SC, Clarendon County, SC, Kershaw County, SC, Lee County, SC, Orangeburg County, SC, Richland County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 80 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 5:53 PM EDTTSTM WND DMG2 S East Sumter, SCSC HIGHWAY PATROL REPORTED TREES IN THE ROADWAY ON PLOWDEN MILL ROAD AND RADICAL ROAD IN SUMTER. TIME ESTIMATED FROM RADAR.
Jul 2, 6:01 PM EDTTSTM WND DMG5 Ese East Sumter, SCSC HIGHWAY PATROL REPORTED TREES DOWN NEAR RE DAVIS ELEMENTARY SCHOOL. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 3:45 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
186 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WUUS52 KCAE 022127
SVRCAE
SCC017-027-055-061-075-079-085-022230-
/O.NEW.KCAE.SV.W.0103.150702T2127Z-150702T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
527 PM EDT THU JUL 2 2015

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEE COUNTY IN CENTRAL SOUTH CAROLINA...
  CALHOUN COUNTY IN CENTRAL SOUTH CAROLINA...
  CLARENDON COUNTY IN CENTRAL SOUTH CAROLINA...
  SUMTER COUNTY IN CENTRAL SOUTH CAROLINA...
  SOUTHEASTERN KERSHAW COUNTY IN CENTRAL SOUTH CAROLINA...
  SOUTHEASTERN RICHLAND COUNTY IN CENTRAL SOUTH CAROLINA...
  ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA...

* UNTIL 630 PM EDT

* AT 527 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
  SOUTHWEST OF CLYDE TO 10 MILES SOUTHEAST OF CAMDEN TO 7 MILES EAST
  OF EASTOVER TO ST. MATTHEWS TO 10 MILES NORTHEAST OF DENMARK...AND
  MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUMTER...ORANGEBURG...MANNING...BISHOPVILLE...BROOKDALE...SOUTH
  SUMTER...ST. MATTHEWS...HOLLY HILL...BRANCHVILLE...SUMMERTON...
  BOWMAN...ELLOREE...MILLWOOD...OAKLAND...MULBERRY...SANTEE...
  TURBEVILLE...MAYESVILLE...PINEWOOD AND CAMERON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...ALSO USE WWW.FACEBOOK.COM/NWSCOLUMBIA AND EMAIL
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS.
&&

LAT...LON 3377 7999 3350 8010 3345 8022 3330 8025
      3326 8043 3333 8051 3319 8079 3343 8117
      3386 8063 3415 8055 3439 8033 3432 8024
      3437 8018 3415 8015 3400 7990 3395 7998
      3388 7994 3388 7988
TIME...MOT...LOC 2127Z 280DEG 29KT 3435 8030 3415 8049 3385 8056 3366
8079 3346 8107

$$
1 follow-up statement
871 
WWUS52 KCAE 022150
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
550 PM EDT THU JUL 2 2015

SCC055-079-022159-
/O.CAN.KCAE.SV.W.0103.000000T0000Z-150702T2230Z/
KERSHAW SC-RICHLAND SC-
550 PM EDT THU JUL 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KERSHAW AND
SOUTHEASTERN RICHLAND COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. 

LAT...LON 3377 7999 3350 8010 3345 8022 3330 8025
      3326 8043 3333 8051 3319 8079 3337 8105
      3377 8066 3375 8064 3375 8061 3379 8060
      3382 8062 3428 8017 3414 8015 3400 7990
      3395 7998 3388 7994 3388 7988
TIME...MOT...LOC 2149Z 319DEG 40KT 3424 8014 3388 8033 3361 8066 3334
8104

$$

SCC017-027-061-075-085-022230-
/O.CON.KCAE.SV.W.0103.000000T0000Z-150702T2230Z/
LEE SC-CALHOUN SC-CLARENDON SC-SUMTER SC-ORANGEBURG SC-
550 PM EDT THU JUL 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EASTERN LEE...SOUTHEASTERN CALHOUN...CLARENDON...SUMTER AND
ORANGEBURG COUNTIES...

AT 549 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR LYDIA
TO SOUTH SUMTER TO 7 MILES NORTHWEST OF ELLOREE TO NEAR BAMBERG...
MOVING SOUTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
SUMTER...ORANGEBURG...MANNING...BROOKDALE...SOUTH SUMTER...ST.
MATTHEWS...HOLLY HILL...BRANCHVILLE...SUMMERTON...BOWMAN...ELLOREE...
MILLWOOD...MULBERRY...SANTEE...TURBEVILLE...MAYESVILLE...PINEWOOD...
CAMERON...LYNCHBURG AND EUTAWVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3377 7999 3350 8010 3345 8022 3330 8025
      3326 8043 3333 8051 3319 8079 3337 8105
      3377 8066 3375 8064 3375 8061 3379 8060
      3382 8062 3428 8017 3414 8015 3400 7990
      3395 7998 3388 7994 3388 7988
TIME...MOT...LOC 2149Z 319DEG 40KT 3424 8014 3388 8033 3361 8066 3334
8104

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 4:12 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 2, 4:12 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
412 PM EDT THU JUL 2 2015

.SYNOPSIS...
AN UPPER LEVEL TROUGH...WEAK SURFACE BOUNDARIES...AND PLENTIFUL
ATMOSPHERIC MOISTURE WILL REMAIN IN PLACE...PROVIDING A GOOD
CHANCE OF SHOWERS AND THUNDERSTORMS AND NEAR NORMAL TEMPERATURES
THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
CONVERGENCE INTO A WEAK SURFACE TROUGH IS HELPING TO PRODUCE A
LINE OF THUNDERSTORMS. SOME OF THE THUNDERSTORMS HAVE ALREADY
PRODUCED WIND DAMAGE ACROSS THE UPSTATE AND INTO NEWBERRY COUNTY.
THE THREAT OF SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE FOR THE
REMAINDER OF THE AFTERNOON AND EARLY EVENING. A SEVERE
THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE MIDLANDS AND CSRA UNTIL
9 PM. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS...BUT SOME
HAIL UP TO ONE INCH IS ALSO POSSIBLE. THE MODELS SHOW INCREASING
SHEAR AHEAD OF AN H85 JET. THE NAM IS MOST PRONOUNCED WITH THIS
FEATURE WITH H85 WINDS INCREASING TO 40 KNOTS TONIGHT. AS
MENTIONED ABOVE...STRONG PULSE STORMS AND BOW ECHOES ARE POSSIBLE
AHEAD OF THE JET. THE SPC WRF AND HRRR SUGGEST A WELL ORGANIZED
AREA OF STORMS WITH BOW TYPE FEATURES LATE THIS AFTERNOON AND
EVENING. PRECIPITABLE WATER INCREASING TO JUST OVER 2 INCHES
INDICATES EXCESSIVE RAIN IS POSSIBLE. CURRENT RADAR ANALYSIS AND
OBSERVATIONS INDICATE HEAVY DOWNPOURS WITH AMOUNTS FROM 1 TO 2
INCHES LOCALLY.

CLOUDINESS AND MIXING SHOULD HELP HOLD UP TEMPERATURES TONIGHT.
USED THE WARMER TEMPERATURE GUIDANCE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
AN UPPER LEVEL TROUGH WILL REMAIN OVER THE E CONUS...WITH A
SERIES OF EMBEDDED SHORT WAVES PROGGED TO MOVE THROUGH THE REGION.
WEAK LEE SIDE SURFACE TROUGH WILL REMAIN OVER THE CENTRAL
CAROLINAS FRIDAY. A FRONTAL BOUNDARY TO OUR NORTH APPEARS WILL
SLOWLY SLIP SOUTH TO NEAR OUR NORTHERN FORECAST AREA SAT. MODELS
MAINTAIN PRECIPITABLE WATER VALUES AROUND 1.8 TO 2 INCHES
FRIDAY...AND 1.6 TO 1.8 INCHES SAT/SUN. CHANCE TO GOOD CHANCE POPS
SEEM REASONABLE. MOST CONVECTIVE ACTIVITY WOULD APPEAR TO BE
DIURNALLY FAVORED...THOUGH TIMING OF SHORT WAVES AND PRESENCE OF
SURFACE BOUNDARIES COULD PROVIDE AT LEAST A SLIGHT CHANCE AT OTHER
TIMES.

LATEST VISIBLE SATELLITE IMAGES INDICATES AREA OF SMOKE THAT WAS
OVER OUR REGION YESTERDAY HAS PUSHED WELL EAST OF OUR FORECAST
AREA...MAINLY OFFSHORE THE MID ATLANTIC COAST. SATELLITE...METARS
AND PIREPS DO NOT APPEAR TO INDICATE ANY SIGNIFICANT SMOKE OR HAZE
IMMEDIATELY UPSTREAM...BUT THERE IS A LARGE AREA OVER CENTRAL CANADA
SOUTH INTO THE NORTHERN PLAINS AND UPPER MIDWEST. WITH AN UPPER
TROUGH OVER THE E CONUS...THERE IS SOME CONCERN THAT ADDITIONAL
SMOKE COULD DRIFT INTO OUR REGION. HOWEVER...LATEST MODELS
INDICATE SHORT WAVE ENERGY WILL SHIFT FROM NORTHERN PLAINS SE INTO
THE MIDWEST BY SAT/SUN...WITH TROUGH AXIS STAYING JUST TO OUR N
AND NW WHICH APPEARS TO SHIFT THE UPPER FLOW OVER OUR REGION TO
MORE WSW OR SW. THIS WOULD SUGGEST SMOKE STAYING TO OUR
NORTH...BUT THERE IS UNCERTAINTY ON THAT. BUT FOR NOW...NOT ENOUGH
CONFIDENCE TO INCLUDE HAZE MENTION FOR FRI OR SAT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
BY SUNDAY...MODELS BEGIN TO SHIFT THE MAIN UPPER FLOW TO OUR
NORTH WITH WEAK SOUTHERN STREAM UPPER TROUGHINESS REMAINING OVER
THE SE CONUS/MID ATLANTIC...WITH SOME INDICATIONS THAT AN UPPER
LOW COULD CUT OFF OVER THE CENTRAL APPS/MID ATLANTIC. AT THE
SURFACE...WEAK FRONTAL BOUNDARY APPEARS WILL SLIP SOUTH INTO OUR
FORECAST AREA AND STALL THRU MON...WITH SUFFICIENT ATMOSPHERIC
MOISTURE REMAINING OVER OUR FA. CHANCE TO GOOD CHANCE POPS
CONTINUE TO APPEAR REASONABLE.

SOME INDICATIONS BY MID WEEK THAT THE UPPER FLOW COULD BECOME LESS
AMPLIFIED AND MORE ZONAL THOUGH THE MAIN UPPER FLOW STILL REMAINS TO
OUR NORTH. THIS APPEARS WILL ALLOW THE UPPER TROUGH AXIS TO SHIFT
EAST SOME...WITH EXPECTATIONS OF SURFACE BOUNDARY BECOMING DIFFUSE
AND POSSIBLY OF SOME SLIGHTLY DRIER AIR ENTERING TUE INTO WED.
TOO MUCH UNCERTAINTY THIS FAR OUT FOR THAT KIND OF DAY TO DAY
DETAIL...BUT WILL TWEAK POPS DOWN JUST A TAD FOR TUE/WED...BUT
STILL CHANCE. POSSIBILITIES OF ANOTHER FRONT APPROACHING LATE WED
INTO THU.

GENERALLY ACCEPTED A BLEND OF LATEST HPC AND MOS GUIDANCE THROUGH
THE PERIOD.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
CONVERGENCE INTO A SURFACE TROUGH PLUS UPPER TROUGHING WILL HELP
SUPPORT A CHANCE OF THUNDERSTORMS THROUGH THE TAF PERIOD. EXPECT
GREATEST COVERAGE LATE THIS AFTERNOON AND POSSIBLY THROUGH MUCH OF
TONIGHT ASSOCIATED WITH AN H5 SHORTWAVE TROUGH AND H85 JET.
RADAR TRENDS WITH CONVECTION WELL UPSTREAM AND HRRR TRENDS WOULD
SUGGEST THE MOST LIKELY THUNDERSTORM TIMING LATE THIS AFTERNOON
AND EVENING. AN AREA OF WELL ORGANIZED THUNDERSTORMS MAY DEVELOP
ASSOCIATED WITH THE UPPER-LEVEL SUPPORT AND AHEAD OF THE LOW-
LEVEL JET. DAMAGING WIND WILL BE POSSIBLE WITH THESE STORMS.
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE LOW-LEVEL JET MAY
OCCUR DURING MUCH OF TONIGHT ALTHOUGH THERE IS UNCERTAINTY BECAUSE
OF THE STABILIZING EFFECTS OF PREVIOUS CONVECTION.

SHEAR ASSOCIATED WITH THE LOW-LEVEL JET MAY BE CLOSE TO MEETING
THE LLWS CRITERIA LATE TONIGHT.

EXTENDED AVIATION OUTLOOK...THERE IS A CHANCE OF RESTRICTIONS
THROUGH THE PERIOD IN MAINLY AFTERNOON AND EVENING THUNDERSTORMS...
AND PERIODS OF MORNING FOG.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...SEVERE THUNDERSTORM WATCH 385 IN EFFECT UNTIL 9 PM
FOR SCC003-009-011-017-025-027-037-039-055-057-
061-063-065-071-075-079-081-085.
GA...SEVERE THUNDERSTORM WATCH 385 IN EFFECT UNTIL 9 PM
FOR GAC033-073-181-189-245.

&&

77
Hazardous weather outlook, Jul 2, 10:12 AM EDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
1012 AM EDT THU JUL 2 2015

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
031415-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
1012 AM EDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
GEORGIA AND CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT COULD POSSIBLY
CONTAIN DAMAGING WIND. EXCESSIVE RAIN IS POSSIBLE IN SHOWERS AND
THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS FRIDAY AND SATURDAY COULD POSSIBLY CONTAIN DAMAGING
WINDS. EXCESSIVE RAINFALL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON OR TONIGHT.

In the hours before

Local storm report, Jul 2, 5:00 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
500 PM EDT THU JUL 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     TSTM WND GST     2 SSE COLUMBIA          33.97N 81.02W
07/02/2015  M70 MPH          RICHLAND           SC   MESONET

            RICHLAND COUNTY MESONET REPORTED A WIND GUST
            OF 70 MPH ATOP WILLIAMS BRICE STADIUM.

&&
Local storm report, Jul 2, 5:01 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
501 PM EDT THU JUL 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND GST     3 SE COLUMBIA           33.97N 81.00W
07/02/2015  M50 MPH          RICHLAND           SC   MESONET

            RICHLAND COUNTY MESONET REPORTED AT WIND
            GUST OF 50 MPH AT THEIR SITE AT OWENS FIELD
            IN DOWNTOWN COLUMBIA.

&&
Local storm report, Jul 2, 5:14 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
514 PM EDT THU JUL 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             2 SW HEATH SPRINGS      34.57N 80.70W
07/02/2015  E0.75 INCH       LANCASTER          SC   PUBLIC

            REPORTED DIME TO PENNY SIZE HAIL ALONG
            COPELAND ROAD JUST SOUTH OF HEATH SPRINGS.

&&
Local storm report, Jul 2, 5:18 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
518 PM EDT THU JUL 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     3 S NORTH AUGUSTA       33.48N 81.95W
07/02/2015                   AIKEN              SC   LAW ENFORCEMENT

            SC HIGHWAY PATROL REPORTED TREES DOWN IN
            NORTH AUGUSTA NEAR THE 5TH STREET BRIDGE.

&&

CJR
Local storm report, Jul 2, 5:23 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
523 PM EDT THU JUL 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     3 SE COLUMBIA           33.97N 80.99W
07/02/2015  M48 MPH          RICHLAND           SC   ASOS

            NWS ASOS REPORTED A PEAK WIND GUST OF 48 MPH
            AT HAMILTON-OWENS FIELD DOWNTOWN COLUMBIA.

&&
Local storm report, Jul 2, 5:26 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
526 PM EDT THU JUL 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND GST     3 ESE WOODFORD          33.65N 81.07W
07/02/2015  M52 MPH          ORANGEBURG         SC   TRAINED SPOTTER

            SPOTTER RECORDED A PEAK WIND GUST OF 52 MPH
            NEAR THE TOWN OF NORTH.

&&

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 2:43 PM EDTSpecial Weather StatementCAESaluda32 min
Jul 2, 3:25 PM EDTSevere Thunderstorm WarningCAEFairfield, Lexington, Newberry, Richland, Saluda65 min
Jul 2, 3:47 PM EDTSpecial Weather StatementCAEAiken, Edgefield, Saluda58 min
Jul 2, 3:52 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, Lexington, McCormick, Saluda53 min
Jul 2, 3:58 PM EDTSevere Thunderstorm WarningCAEFairfield32 min
Jul 2, 4:12 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster48 min
Jul 2, 4:29 PM EDTSevere Thunderstorm WarningCAEAiken, Calhoun, Fairfield, Kershaw, Lexington, Orangeburg and 1 more61 min
Jul 2, 4:41 PM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell, Lexington, Orangeburg64 min
Jul 2, 5:47 PM EDTSpecial Weather StatementCAEBamberg, Barnwell43 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.